Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Identification of metabolic pathways using pathfinding approaches: A systematic review

Algfoor, ZA, Sunar, MS, Abdullah, A and Kolivand, H (2016) Identification of metabolic pathways using pathfinding approaches: A systematic review. Briefings in Functional Genomics, 16 (2). pp. 87-98. ISSN 2041-2649

Identification of metabolic pathways using pathfinding approaches A systematic review.pdf - Accepted Version

Download (766kB) | Preview


Metabolic pathways have become increasingly available for variousmicroorganisms. Such pathways have spurred the development of a wide array of computational tools, in particular, mathematical pathfinding approaches. This article can facilitate the understanding of computational analysis ofmetabolic pathways in genomics. Moreover, stoichiometric and pathfinding approaches inmetabolic pathway analysis are discussed. Threemajor types of studies are elaborated: stoichiometric identification models, pathway-based graph analysis and pathfinding approaches in cellular metabolism. Furthermore, evaluation of the outcomes of the pathways withmathematical benchmarkingmetrics is provided. This review would lead to better comprehension ofmetabolismbehaviors in living cells, in terms of computed pathfinding approaches. © The Author 2016.

Item Type: Article
Additional Information: This is a pre-copyedited, author-produced version of an article accepted for publication in Briefings in Functional Genomics following peer review. The version of record Zeyad Abd Algfoor, Mohd Shahrizal Sunar, Afnizanfaizal Abdullah, Hoshang Kolivand; Identification of metabolic pathways using pathfinding approaches: a systematic review, Briefings in Functional Genomics, Volume 16, Issue 2, 1 March 2017, Pages 87–98, is available online at: https://doi.org/10.1093/bfgp/elw002
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QA Mathematics > QA76 Computer software
Divisions: Computer Science & Mathematics
Publisher: Oxford University Press (OUP)
Date Deposited: 28 Feb 2018 09:22
Last Modified: 04 Sep 2021 10:45
DOI or ID number: 10.1093/bfgp/elw002
URI: https://researchonline.ljmu.ac.uk/id/eprint/8078
View Item View Item